I just quit 4 days ago and the first 3 days were the worst. Take imodium for the runs. Drink Lots of water. Hot baths rule. Sex for sure. Think positive the power of positive thinking kicks opiates ass. Pharmacuticals are evil I wish I never met that drug. But give it time and your body will fix the chemical imbalance. If you have something to help you sleep take it. I hope this helps good luck.
I went off of it cold turkey. I was using it for severe pain,but unfortuntly I have no health care,so I used other means to get It. It worked wonders on my pain. After 3 month pain wasn't an issue,so I had no reason to use it.its my second day off and I feel anxiouse,restles and some diahrea. I'm temted to get. Some more not because I crave it , but to aleviate these symptoms. Modern medicine can be barberic. I had reason to use it...just no health insurance. How long will this last? Will I b myyself again? Someone please help!
there is a drug called suboxum they use to help people get off the drugs and it pretty much takes away all the withdrawal symptoms. You probably need to go into a rehab to use it.